# SDR ASAA2022072539213

- Difficulty date: July 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 1,089 hours, 318 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: F600D4NC
- Condition: Faulty
- Location: P18 Load Ctrl Ct
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ELEV PITOT LIGHT ILLUMINATED AFTER ENGINE START. GROUNDED - YES. REPLACED RELAY R1070 PROBE AUTO HEAT RELAY "A." REF 737 SWPM 20-81 AND B737-9 WDM 30-31-11-1 SHEET 1.
